| Catalog Number |
02.12.E0411FL |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
04/18/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 7 months after the primary, the patient came in reporting tightness in when in flexion and the cause is unknown.The surgeon released the ligaments and downsized the poly.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 30 april 2024: lot 2245450: (b)(4) items manufactured and released on 16-feb-2023.Expiration date: 2028-01-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.